Journal article icon

Journal article

ON THE FACIAL STRUCTURE OF THE UNIT BALLS IN A GL-SPACE AND ITS DUAL

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1017/S0305004100063489

Authors


Journal:
MATHEMATICAL PROCEEDINGS OF THE CAMBRIDGE PHILOSOPHICAL SOCIETY
Volume:
98
Issue:
SEP
Pages:
305-322
Publication date:
1985-01-01
DOI:
EISSN:
1469-8064
ISSN:
0305-0041
URN:
uuid:1bf5c9f6-9ec0-4921-ab0d-8d37c16ea558
Source identifiers:
420
Local pid:
pubs:420

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP